# SDR DL76L081615

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 53,336 hours, 7,829 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE F/A NOTICED ODOR IN MID GALLEY POSSIBLY ELECTRICAL, AFTER C/B PULLED FOR COFFEEMAKER, DISAPPEAR IN A FEW MINUTES.  ALL AREA INSPECTED, COFFEEMAKER LIGHT AND ALL EQUIPMENTS CHECKED WITH NO FAULTS FOUND.
